Skip Navigation
Skip to contents

JYMS : Journal of Yeungnam Medical Science

Indexed in: ESCI, Scopus, PubMed,
PubMed Central, CAS, DOAJ, KCI
FREE article processing charge
OPEN ACCESS
SEARCH
Search

Author index

Page Path
HOME > Browse Articles > Author index
Search
Hee Yun Ryu 2 Articles
Lower limb ischemia after bee sting.
Hee Yun Ryu, Min Seok Yoo, Ji Young Park, Jae Woong Choi, Sung Kee Ryu, Seunghwan Kim, Se Jin Lee, Young Bin Kim
Yeungnam Univ J Med. 2016;33(2):134-137.   Published online December 31, 2016
DOI: https://doi.org/10.12701/yujm.2016.33.2.134
  • 2,095 View
  • 13 Download
  • 1 Crossref
AbstractAbstract PDF
Bee sting causes mild symptoms such as urticaria and localized pain, and severe symptoms including anaphylaxis, cardiovascular collapse, and death. We reported on a patient with arterial thrombotic occlusion and severe ischemia in the lower limb after multiple bee stings. The patient was stung 5 times and complained of pallor, pain, and coldness in the left toe, and did not have dorsalis pedis pulsation. Computed tomography angiography showed multiple thrombotic occlusion of the anterior and posterial tibial artery below the knee. Local thrombolytic therapy using urokinase was administered and the occluded arteries were successfully recanalized.

Citations

Citations to this article as recorded by  
  • A Rare Case of Acute Lower Limb Ischemia following Bee Sting
    Jayesh Patel, Arya Patel, Shivangi Jha, Ketul S Barot, Pratiksha Patel, Dwisha Poptani
    Indian Journal of Vascular and Endovascular Surgery.2023; 10(3): 231.     CrossRef
Pulmonary thromboembolism combined with intracardiac thrombus occurred during the steroid reduction in nephrotic syndrome patient.
Se Jin Lee, Ji Young Park, Sung Kee Ryu, Jae Woong Choi, Won Young Chae, Hee Yun Ryu, Min Seok Yoo, Yoon Suk Bak
Yeungnam Univ J Med. 2016;33(1):25-28.   Published online June 30, 2016
DOI: https://doi.org/10.12701/yujm.2016.33.1.25
  • 1,798 View
  • 6 Download
AbstractAbstract PDF
Nephrotic syndrome is associated with a hypercoagulable state, which results in thromboembolism as one of its main complications. Various pathogenetic factors that cause the hypercoagulable state in nephrotic syndrome have been recognized. We report on a 19-year-old female with a minimal-change disease who developed pulmonary thromboembolism combined with intracardiac thrombus while on tapering steroid. Our patient showed hypoalbuminemia with an episode of shock, and was successfully treated with thrombolysis and anticoagulation therapy.

JYMS : Journal of Yeungnam Medical Science